MAUDE Adverse Event Report: VASCULAR SOLUTIONS, LLC MICRO-INTODUCER KIT; CATHETER

VASCULAR SOLUTIONS, LLC MICRO-INTODUCER KIT; CATHETER
Model Number 7267V
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/25/2021
Type of Reportable Event Malfunction
Event or Problem Description
As reported: distal tip of wire became entrapped in the left common femoral vein.Reached out to the customer with no further response back.
 
Additional Manufacturer Narrative
An investigation has been opened and a follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
There was no product returned for this complaint.No returned product evaluation could be completed.A manufacturing record review was complete and no related nonconformances were found.The event description states distal tip of the wire became entrapped in the left common femoral vein.It is unknown what damages could have occurred on the tip or shaft of the wire.Additional information was requested from the account.No response was received.No pictures or fluoroscopic images of the issue were shared.It is unknown if any tip was left in the vessel or explanted without any issues.It is unknown if any medical intervention was done.Based on limited information and no product evaluation, the most likely root cause of the issue is undeterminable.

Brand Name
MICRO-INTODUCER KIT
Common Device Name
CATHETER
Manufacturer (Section D)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer (Section G)
VASCULAR SOLUTIONS, LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
mary haufek
6464 sycamore court north
minneapolis, MN 55369
7636564300
MDR Report Key13251462
Report Number2134812-2022-00008
Device Sequence Number4598594
Product Code DYB
UDI-Device Identifier20841156107076
UDI-Public20841156107076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K180913
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7267V
Device Lot Number73B2100222
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2021
Supplement Date Received by Manufacturer12/15/2021
Initial Report FDA Received Date01/13/2022
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown